# SDR AALA202509208811

- Difficulty date: September 19, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 43,353 hours, 18,735 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE INBOARD SIDE, LOCATED IN LEFT HAND ECS BAY, AFT BULKHEAD, AT BS 663, FROM LBL 8 TO LBL 25. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
